Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling emotional, protein in urine, and getting dark discharge after 8 months of delivery. Not interested in sex. Any ideas?

When should my hormones be back to normal after having a baby? My baby is 8 months and I still feel emotional, very tired, I have protein in my urine , I never feel like having sex anymore and it feels really uncomfortable and I m starting with a dark discharge have you got any answers for me please or advice the tiredness and the problem with me not feeling like sex is really effecting my relationship with my partner?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi,welcome to HCM. Your history looks like there may some infection in your uterus which is affecting your hormones level and causing all these problems. So I would like to suggest you to visit a gynecologist for the local examination & further investigation for your hormonal levels, like which hormone is affecting?

No need to worry much.It can be cured with proper treatment.

Good luck,
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor